MathSciNet Relay Station
MathSciNet bibliographic data
MR2432849 (2009e:34087) 34C10
Hasil, Petr Conditional oscillation of half-linear differential equations with periodic coefficients. Arch. Math. (Brno) 44 (2008), no. 2, 119–131.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement